# SDR ABXA9600683

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Switch
- Part number: H146
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN GEAR UNSAFE LIGHT ON AFTER TAKEOFF.  RECYCLED LANDING GEAR, LIGHT WENT OUT.  PERFORMED GEAR UPLATCH CHECK, ALL SYSTEMS NORMAL.  REPLACED RIGHT MAIN LANDING GEAR UPLATCH SWITCH IAW DC-9 SUPP MM 32-60-01, OPS CHECK GOOD.
